# SDR CALA9800907

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 444.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 CRACK IN RT WING LEADING EDGE FRAME UPPER DOUBLER AT WS 444.5.  THE DOUBLER WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-10-2.
